# SDR CA070227003

- Difficulty date: February 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 11,674 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Reduction
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE ENGINE CHIP LIGHT ILLUMINATED. THE PILOT RETURNED TO BASE. THE REDUCTION GEARBOX CHIP DETECTOR WAS INSPECTED AND A FERROUS METAL FLAKE WAS FOUND ON THE DETECTOR, NO CONTAMINATION WAS FOUND IN ANY SCREENS OR THE MAIN OIL FILTER. THE ENGINE WAS RETURNED TO SERVICE AFTER COMPLETING THE MAINTENANCE REQUIREMENTS SPECIFIED IN MM CH. 79-20-02. AFTER 10 HRS OF OPERATION THE OIL FILTER WAS PULLED AND NO CONTAMINATION WAS FOUND. THE ENGINE HAS ACCUMULATED 101 HRS SINCE THE INCIDENT WITH NO FURTHER PROBLEMS. THE POWER SECTION NOW HAS 8788.3 TSN AND 652.9 TSO. (TC NR 20070227003)
